# SDR FDEA201305050913

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 58,640 hours, 13,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR ESCAPE SLIDE DID NOT TEST.  REPLACED LAMPS FOR SLIDE TEST SWITCH, OPS CHECKED NORMAL.
